UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05796095 Date: 12/31/2015 RELEASE IN PART B5,B6

From:Valmoro, Lona J <ValmoroLJ@state.gov>Sent:Sunday, April 8, 2012 4:43 PMTo:HCc:Abedin, Huma; Huma Abedin; Hanley, Monica RSubject:Re: Schedule

One additional point of clarification -- you will receive POTUS weekly points in the morning, after Jake has finished reviewing.

From: Valmoro, Lona J Sent: Sunday, April 08, 2012 04:08 PM To: 'hdr22@clintonemail.com' <hdr22@clintonemail.com> Cc: Abedin, Huma; 'Huma@clintonemail.com' <Huma@clintonemail.com>; Hanley, Monica R Subject: Re: Schedule

Not the sort of Monday I like to send you with barely any office time! Yes, the only paper you will not have tonight is the P5+1 update since that is still being worked on and updated with classified materials.

From: H [mailto:HDR22@clintonemail.com] Sent: Sunday, April 08, 2012 03:51 PM To: Valmoro, Lona J Cc: Abedin, Huma; Huma Abedin <Huma@clintonemail.com>; Hanley, Monica R Subject: Re: Schedule

Quite a day! Will I get all relevant paper for all meetings at home tonight?

From: Valmoro, Lona J [mailto:ValmoroLJ@state.gov]
Sent: Sunday, April 08, 2012 03:28 PM
To: H
Cc: Abedin, Huma <AbedinH@state.gov>; Huma Abedin; Hanley, Monica R <HanleyMR@state.gov>; Valmoro, Lona J
<ValmoroLJ@state.gov>
Subject: Schedule

MS – Happy Easter! Please find below the final draft of tomorrow. One adjustment – Legal ruled that we needed to do the signings with Brazil at State (as opposed to at the Chamber of Commerce) so we separated that out as a 15-minute event in the Treaty Room in the afternoon. Also added a meeting with Mark Grossman who would like to give you his latest update as well as P5+1 with Wendy and team at Jake's direction. Thank you!

- 8:40 am **DEPART** Private Residence En route U.S. Chamber of Commerce [drive time: 15 minutes]
- 8:55 am **ARRIVE** U.S. Chamber of Commerce

Greeter: Thomas J. Donohue, President and CEO

9:00 am 10:00 am U.S. Chamber of Commerce 1615 H Street, NW

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05796095 Date: 12/31/2015

**B**6

B5

B6

	Contact: Ana Janaina Nelson (WHA) Tel. 7-2296, Line Advance: Michael Kidwell Staff: Monica <b>OPEN PRESS</b>		
	Note: Approximately 500 persons expected; simultaneous interpretation provided.		
	<ul> <li>HRC proceeds along with Tom Donahue to the Daniel Webster Room, to meet FM Patriota and Robson Braga de Andrade, President of the National Confederation of Industry for Brazil. HRC takes a group photo with FM Patriota, Mr. Donahue, and Mr. Braga de Andrade.</li> </ul>		
	<ul> <li>HRC proceeds with FM Patriota, Mr. Donahue, and Mr. Braga de Andrade, to the Hall of Flags Room and takes a seat onstage.</li> </ul>		
	- Mr. Donahue delivers opening remarks and introduces HRC.		
	- HRC gives remarks (7-10 minutes in length) from the podium.		
	- Following remarks, HRC returns to her seat onstage.		
	<ul> <li>Offstage announcer introduces Mr. Braga de Andrade, who delivers remarks and introduces FM Patriota.</li> </ul>		
	- FM Patriota delivers remarks.		
	<ul> <li>FM Patriota concludes remarks, and offstage announcer closes the event. HRC proceeds offstage and departs.</li> </ul>		
10:05 am	DEPART U.S. Chamber of Commerce En route State Department [drive time: 10 minutes]		
10:15 am	ARRIVE State Department		
10:30 am 10:40 am	PRESIDENTIAL DAILY BRIEFING Secretary's Office		
10:45 am 11:15 am	OFFICE TIME Secretary's Office		
11:20 am	DEPART State Department En route White House [drive time: 5 minutes]		
11:25 am	ARRIVE White House		
11:30 am 11:40 am			
11:45 am 12:30 pm	POTUS BILATERAL w/BRAZILIAN PRESIDENT DILMA ROUSSEFF         Oval Office         Contact: Julia Newton (NSC)         Protocol Contact: Asel Roberts Tel. 7-1664, Cell         POOL SPRAY (at the bottom, with statements)         Note: Consecutive interpretation.         US Guests: HRC		
	POTUS		

Brazil	Guests:	Tim Geithner, Secretary of the Treasury Steven Chu, Secretary of Energy Jack Lew, Chief of Staff Tom Donilon, National Security Advisor Mike Froman, Assistant to the President and Deputy National Security Advisor for International Economic Affairs Ambassador Tom Shannon Dan Restrepo, Special Assistant to the President and Senior Director for Western Hemisphere Affairs Marcel Bouquet, Interpreter Dilma Rousseff, President Antonio de Aguiar Patriota, Minister of External Affairs Gleisi Helena Hoffmann, Minister-Chief of the Civil Cabinet Aloizio Mercadante, Minister of Education Fernando Damata Pimentel, Minister of Development, Industry, and Trade Marco Antônio Raupp, Minister if Science, Technology and Innovation Mauro Luiz Lecker Vieira, Ambassador of Brazil to the United States Marco Aurélio Garcia, Special Advisor on International Affairs to the President Paulo Angelo Liégio Matao, Interpreter
12:35 pm 12:55 pm	Oval Office	ewton (NSC) Office
1:00 pm 2:00 pm	Old Family Dinir Contact: Julia N	ewton (NSC) Office
	Note: Whispter	r interpretation.
	U.S. Guests:	HRC POTUS Tim Geithner, Secretary of the Treasury John Bryson, Secretary of Commerce Steven Chu, Secretary of Energy Ron Kirk, United States Trade Representative Tom Donilon, National Security Advisor Mike Froman, Assistant to the President and Deputy National Security Advisor for International Economic Affairs Roberta Jacobson, Assistant Secretary of State for Western Hemisphere Affairs Tom Shannon, U.S. Ambassador to Brazil Dan Restrepo, Special Assistant to the President and Senior Director for Western Hemisphere Affairs Marcel Bouquet, Interpreter
	Brazil Guests:	Dilma Rousseff, President Antonio de Aguiar Patriota, Minister of External Affairs Gleisi Helena Hoffmann, Minister-Chief of the Civil Cabinet Aloizio Mercadante, Minister of Education Fernando Damata Pimentel, Minister of Development, Industry, and Trade Marco Antônio Raupp, Minister if Science, Technology and Innovation Mauro Luiz Lecker Vieira, Ambassador of Brazil to the United States Marco Aurélio Garcia, Special Advisor on International Affairs to the President Paulo Angelo Liégio Matao, Interpreter\
2:05 pm	DEPART White	House

B6

B6

En route State Department [drive time: 5 minutes]

2:10 pm	ARRIVE State Department			
2:15 pm	OFFICE TIME			
2:35 pm	Secretary's Office			
2:35 pm	<b>DEPART</b> State Department En route White House [drive time: 5 minutes]			
2:40 pm	ARRIVE White House			
2:45 pm	WEEKLY MEETING W/POTUS			
3:15 pm				
	Contact: Jessica Wright Office CLOSED PRESS			
3:20 pm	DEPART White House			
	En route State Department			
	[drive time: 5 minutes]			
3:25 pm	ARRIVE State Department			
3:30 pm	SIGNING CEREMONY W/BRAZILIAN FM ANTONIO PATRIOTA			
3:45 pm	Treaty Room Contact:  Ana Janaina Nelson (WHA) Tel. 7-2296, 321-693-6935			
	Protocol Contact: Amanda McTyre Office 202-647-1530			
	Staff: Claire OPEN PRESS			
	Note: Consecutive interpretation on stand-by if needed.			
	- HRC joins Brazilian FM Antonio Patriota in East Hall.			
	- HRC and FM Patriota proceed into Treaty Room and take seats at Treaty Table.			
	<ul> <li>HRC and FM Patriota sign the Aviation Partnership MOU and the U.S. Brazil Subnational Cooperation MOU, taking group photos with each group of representatives at Protocol's prompting.</li> </ul>			
	<ul> <li>Following the two signings, HRC departs. Seven additional signings follow with relevant US/Brazil representatives.</li> </ul>			
4:00 pm	MEETING W/STAFF ON P5+1			
4:30 pm	Secretary's Outer Office			
4:30 pm	MEETING W/SPECIAL REPRESENTATIVE MARC GROSSMAN			
5:00 pm	Secretary's Outer Office			
	Contact: Donna Dejban Tel. 7-4133 Staff: Jake			
	CLOSED PRESS			
5:00 pm	OFFICE TIME			
7:00 pm	Secretary's Office			
7:00 pm	DEPART State Department			
	En route Motion Picture Association			
	[drive time: 10 minutes]			
7:10 pm	ARRIVE Motion Picture Association			
	Greeter: MPAA Chairman Chris Dodd			

**B6** 

## 7:10 pm REMARKS AT THE SCREENING OF "THE LADY"

7:35 pm

## Motion Picture Association 1600 Eye Street, NW Contact: Wenchi Yu Office 202-647-6091 Advance: Dew Tiantawach Staff: Jessica OPEN PRESS

**Note:** Reception from 5:30pm-6:30pm, program from 6:30pm-7:30pm, screening at 7:30pm. Approximately 100 people expected.

- MPAA Chairman Chris Dodd escorts HRC to the Living Room to join the program in progress.
- HRC proceeds to stage and takes a group photo with program panelists.
- MPAA Senior Executive Vice President Michael O'Leary thanks the guests and introduces HRC.
- HRC delivers brief remarks (3-5 minutes in length).
- HRC proceed to Chairman Dodd's office for a brief meeting with the director and actor.
- HRC departs.
- 7:40 pm **DEPART** Motion Picture Association En route Private Residence [drive time: 15minutes]
- 7:55 pm ARRIVE Private Residence
- HRC RON Washington, DC WJC RON Chappaqua, NY

Weather:

Washington, DC: Mostly sunny, 63/48.

FYI:

## 8:45 am DAILY SENIOR STAFF MEETING

9:15 am Secretary's Conference Room

Note: Cheryl Mills to chair.

## 2:10 pm POTUS AND BRAZILIAN PRESIDENT DILMA ROUSSEFF 2:40 pm ATTEND U.S.-BRAZIL CEO FORUM EEOB 430

Lona Valmoro Special Assistant to Secretary Hillary Rodham Clinton (202) 647-9071 (direct)